| Model Number |
MI1250 SYNCHRONY 2 PIN |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Incomplete insertion at time of surgery with progressively poorer performance over time.At most recent clinical visit, 5 channels were deactivated.A revision surgery is scheduled for (b)(6) 2023.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage, which has been present whilst implanted.Mechanical damages found are attributable to the removal surgery.According to the received information, a partial postoperative migration of the active electrode array out of the cochlea was confirmed by diagnostic imaging.Further a complete insertion of the electrode was not achieved at implantation surgery.This is a final report.
Event or Problem Description
Incomplete insertion at time of surgery with progressively poorer performance over time.At most recent clinical visit, 5 channels were deactivated.The user has been re-implanted.There was significant ossification noted and the basal turn of the cochlea was drilled to accommodate the new electrode.